# SDR CALA2025040903659

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 24,242 hours, 8,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY EMERGENCY LIGHTS INOP REMOVED AND REPLACED BATTERY PACK FOR FWD RIGHT GALLEY EMERGENCY LIGHTS. OPS CKS GOOD.PARTS USED:  99-3351-3-0015, QTY :1
